# SDR SWIA202162707

- Difficulty date: September 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON THE INTERCOSTAL BETWEEN STGR27 & STGR26L, FS349.00 Â€“ FS364.00 WEB AND LOWER FLANGE.   (C-CHECK RO 11-20-2021)   REMOVED AND INSTALLED NEW INTERCOSTAL BETWEEN STGR27 AND STGR 26L, FS349.00-FS364.00. REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-32050 REV J. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. PERFORMED AIRCRAFT PRESSURIZATION CHECK. REF. CRJ700 A.M.M. 21-31-00-910-801-A01. PRESSURE CHECK GOOD, NO LEAKS DETECTED.
